| Model Number |
324910 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported that the first line on the barrel is different between 3 syringes.Stated, he did use the syringes.Lot: 3268200.Catalog: 324910.Date of event: unknown.Samples: yes cl.
Additional Manufacturer Narrative
3 syringes were affected by this issue.